# SDR A6WA201542410

- Difficulty date: February 12, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N421ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7346
- Aircraft time: 30,493 hours, 29,048 cycles
- Engine: Ge CF343B1
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: O

## Discrepancy

AFTER STARTING APU & TRANSFERRING PACKS TO APU BLEED, STARTED TO SMELL SMOKE, OIL SMELL FOLLOWED BY SMOKE TOILET CAUTION MSG.  TRANSFERRED BACK TO ENG BLEEDS SMELL CLEARED ALONG WITH CAUTION MSG.  COMPLIED WITH CM ACTION.  PLACARDED & PLACED ON MEL, PLACED APU ON MEL 49-10-01-01.
